Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 5, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at May 8, 2024, 10:26 AM EDT for Grainger County, Hamblen County, Tennessee. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 10:26 AM EDT (14:26 UTC)
- Expired
- May 8, 2024, 11:00 AM EDT
- In force
- 34 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Grainger County, TN, Hamblen County, TN
The radar
The Knoxville radar (KMRX), 14 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 10:44 AM EDT | HAIL 1 | Morristown, TN | |
| May 8, 10:44 AM EDT | HAIL 1 | Morristown, TN | |
| May 8, 10:45 AM EDT | TSTM WND DMG | 2 Ne Morristown, TN | Tree on house on Old Liberty Hill Rd. |
| May 8, 10:45 AM EDT | TSTM WND DMG | 2 Ne Morristown, TN | Tree on house on Old Liberty Hill Rd. |
| May 8, 10:45 AM EDT | TSTM WND DMG | 2 Ne Morristown, TN | Tree down on home on Quillen Drive. |
| May 8, 10:50 AM EDT | TSTM WND DMG | 1 Wsw Russellville, TN | Corrected time of previous tstm wnd dmg report from 1 WSW Russellville. Roof damage to the mausoleum at Hamblen Memory Gardens. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:04 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.4 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
011
WFUS54 KMRX 081426
TORMRX
TNC057-063-081500-
/O.NEW.KMRX.TO.W.0005.240508T1426Z-240508T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
1026 AM EDT Wed May 8 2024
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Central Grainger County in east Tennessee...
Hamblen County in east Tennessee...
* Until 1100 AM EDT.
* At 1026 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Rutledge, moving southeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Morristown around 1030 AM EDT.
White Pine around 1045 AM EDT.
Other locations impacted by this tornadic thunderstorm include Alpha,
Lowland, and Panther Creek State Park.
This includes Interstate 81 in Tennessee between mile markers 8 and
16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3623 8311 3618 8316 3617 8319 3616 8318
3614 8321 3615 8323 3613 8322 3612 8323
3613 8324 3611 8324 3613 8328 3614 8331
3623 8353 3631 8348
TIME...MOT...LOC 1426Z 297DEG 28KT 3625 8346
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
DGS2 follow-up statements
186
WWUS54 KMRX 081439
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1039 AM EDT Wed May 8 2024
TNC057-063-081500-
/O.CON.KMRX.TO.W.0005.000000T0000Z-240508T1500Z/
Grainger TN-Hamblen TN-
1039 AM EDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR EAST
CENTRAL GRAINGER AND CENTRAL HAMBLEN COUNTIES...
At 1038 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Morristown, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Morristown around 1045 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Lowland and Panther Creek State Park.
This includes Interstate 81 in Tennessee between mile markers 11 and
16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3623 8311 3618 8316 3617 8319 3616 8318
3614 8321 3616 8325 3616 8327 3622 8342
3629 8339
TIME...MOT...LOC 1438Z 283DEG 28KT 3624 8333
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DGS455
WWUS54 KMRX 081458
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1058 AM EDT Wed May 8 2024
TNC057-063-081507-
/O.EXP.KMRX.TO.W.0005.000000T0000Z-240508T1500Z/
Grainger TN-Hamblen TN-
1058 AM EDT Wed May 8 2024
...THE TORNADO WARNING FOR EAST CENTRAL GRAINGER AND CENTRAL HAMBLEN
COUNTIES WILL EXPIRE AT 1100 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
east Tennessee.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Morristown.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southwestern Hawkins County, Northeastern Grainger County,
and Eastern Hamblen County.
&&
LAT...LON 3623 8311 3618 8316 3617 8319 3616 8318
3614 8321 3616 8325 3616 8327 3622 8342
3629 8339
TIME...MOT...LOC 1457Z 297DEG 28KT 3617 8317
$$
DGSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 9:39 AM EDT, 47 minutes earlier.
Area forecast discussion, May 8, 9:39 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
939 AM EDT Wed May 8 2024
...New UPDATE...
.UPDATE...
Issued at 930 AM EDT Wed May 8 2024
Wanted to send out an early update this morning to account for
the convection moving into the area. The morning round of
convection will be stronger than previously anticipated based on
the current radar trends, projected trends from the HRRR, and
current parameters shown on SPC mesoanalysis. All hazards will be
possible with this morning round, large hail, high winds,
flooding, as well as a tornado risk. HRRR shows this activity
moving across the central and northern TN Valley over the next few
hours and then eventually down across the east TN mountains, such
as Sevier and Cocke counties. Last few HRRR runs continue to show
helicity tracks across this corridor as the activity moves
through. Have updated the forecast to account for these changes.
Please pay close attention to the forecast today as it will be an
evolving situation throughout the day with numerous rounds of
showers and storms with all hazards possible.
&&
.SHORT TERM...
(Today and tonight)
Issued at 341 AM EDT Wed May 8 2024
Key Messages:
1. A regional severe weather outbreak is increasingly likely from
late this afternoon through tonight across the Mississippi River
Valley and Tennessee Valley.The threats include widespread damaging
winds, very large hail, and tornadoes (including EF-2+ strength).
The tornado threat is highest along and west of Interstate 75.
2. Scattered to possibly numerous instances of flooding are likely,
especially west of Interstate 75. This threat will be most amplified
from this evening to Thursday morning.
Today and Tonight
Currently early this morning, a 120+ kt 250mb jet extends into the
western Great Lakes with a southern jet of near 100 kts extending
from the southern Mississippi Valley. A very broad warm sector is
also in place with a cold front near the Mississippi River and a
warm front near the Great Lakes. Also, strong to severe convection
is ongoing across the Ohio River Valley and will continue to
progress southward through the morning hours. By daybreak, the
aforementioned northern jet will progress towards the eastern Great
Lakes with the left-exit region of the southern jet being placed
directly over Tennessee and westward. This will create a strongly
divergent pattern aloft. The timing of when this initial convection
arrives is still somewhat uncertain, but a later timing (early
afternoon) would allow for more destabilization beforehand and could
slightly limit instability for the evening/overnight period. In any
case, deep-layer shear by the early afternoon will reach near or
above 40 kts with MLCAPE in excess of 2,000 J/kg. During this time,
the flow pattern will still be fairly light and still somewhat uni-
directional, but the thermodynamics and overall profiles are still
sufficient for storm organization and a damaging wind and hail
threat.
By the late afternoon through tonight, the wind profile will
strengthen and become increasingly more veered with opportunity for
additional destabilization beyond 2,500 J/kg of MLCAPE, especially
if there is some break in earlier activity. During this timeframe,
effective shear is expected to reach or exceed 50 kts with very
right-turning hodographs. The CAMs still differ some on the timing
and evolution of convection, but most solutions suggest widespread
organized supercells by the late afternoon along and north of
Interstate 40 with one or more line segments arriving through the
evening hours. While the low-level shear isn't too strong,
impressive low-level instability and veering wind direction yield
pretty high confidence in STP values to exceed 2 or 3, especially
along and west of Interstate 75. In the mid-levels, lapse rates of
around 7 Celsius/km or greater can be expected with very impressive
CAPE in the -10 to -30 Celsius region of 800 to 1,000 J/kg. While
the CAMs differ on exact timing and storm mode, widespread storms
are indicated anytime from the afternoon through the overnight
hours, initially focused north and then shifting south. The latest
HREF data suggest a broad swath of updraft helicity tracks across
much of the area and focused especially along and west of Interstate
75. In any case, it should be noted that this system has already
produced numerous tornadoes, including some strong to violent,
across the Great Plains to places along and north of the Ohio River
Valley. This event will also almost certainly continue to the
overnight hours, presenting a nocturnal severe weather threat.
Another important aspect of this event is duration, intensity, and
coverage of convection. Places further south may not see as much
coverage during the day, but this will likely occur more from the
evening to early Thursday morning. The CAMs are indicating high
probabilities for over 3" of rainfall with notable probabilities (20
to 30 percent) for 5" or more of rainfall. Just as with the tornado
threat, this is elevated even more further west. Based on the strong
signals and likelihood of significant rainfall, a Flood Watch was
issued for the entire area. The threat is certainly not uniform area-
wide, but the signals suggest rainfall and antecedent conditions
sufficient for scattered to maybe even numerous instances of
flooding.
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 341 AM EDT Wed May 8 2024
Key Message:
1. Cooler weather late week and into the weekend behind the cold
front.
2. Lingering showers possible Friday with shortwaves within the
northwest upper flow. Quick shortwave may bring some showers and
thunderstorms Saturday (highest chance northern areas).
3. Drier weather expected Sunday and Monday with a gradual warming
trend. Chance of showers increases again mid-week.
Discussion.
Behind the cold front on Thursday, cooler and drier air will arrive
across the region within the northwest upper flow. Troughing and
cooler air aloft will result in some diurnal convection on Friday
afternoon with limited potential for thunder.
A stronger shortwave is expected to move through the upper level
northwest flow on Saturday with scattered showers and thunderstorms
possible on Saturday afternoon, with the highest chance for
precipitation across our northern counties through southwest
Virginia.
Ridging begins to build on Sunday and Monday with drier weather and
a gradual warming trend into early next week. Chance of rain begin
to return on Tuesday and Wednesday as a system is expected to
develop across the Lower Mississippi Valley, but certainty in timing
&&
.AVIATION...
(12Z TAFS)
Issued at 653 AM EDT Wed May 8 2024
Very poor aviation conditions are expected from the afternoon
through tonight. This is due to several different rounds of
storms with severe storms likely across the entire area. Before
the storms arrive, MVFR conditions are possible, but fairly quiet
VFR conditions should prevail. Otherwise, reductions to below MVFR
can be expected. More importantly, the storms will be particularly
intense with the threat of damaging winds, hail, flooding, and
even tornadoes. These threats gradually increase into the late
afternoon and through the evening with little to no improvement
expected overnight. In fact, additional lines of storms can be
expected. Confidence is low on the timing of impact on the
terminals, but rapid changes in conditions can be expected.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 88 68 85 61 / 40 80 80 30
Knoxville McGhee Tyson Airport, TN 81 67 80 58 / 90 80 80 30
Oak Ridge, TN 80 66 82 57 / 90 80 80 20
Tri Cities Airport, TN 77 63 77 56 / 70 80 90 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch from 2 PM EDT this afternoon through Thursday
morning for Cherokee-Clay.
TN...Flood Watch from 2 PM EDT /1 PM CDT/ this afternoon through
Thursday morning for Anderson-Bledsoe-Blount Smoky
Mountains-Bradley-Campbell-Claiborne-Cocke Smoky Mountains-
East Polk-Grainger-Hamblen-Hamilton-Hancock-Hawkins-
Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
North Sevier-Northwest Blount-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sevier Smoky Mountains-Southeast Carter-
Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
Washington TN-West Polk.
VA...Flood Watch from 2 PM EDT this afternoon through Thursday
morning for Lee-Russell-Scott VA-Washington VA-Wise.
&&
SHORT TERM...BW
LONG TERM....JB
AVIATION...BWHazardous weather outlook, May 8, 3:51 AM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 351 AM EDT Wed May 8 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-090800- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 351 AM EDT Wed May 8 2024 /251 AM CDT Wed May 8 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight An outbreak of severe weather is increasingly likely across much of the Mid-South, including into our area from late this afternoon through tonight. All severe hazards are possible, including widespread damaging winds, very large hail to golf ball size or larger, and tornadoes, some of which could be strong. The tornado threat is highest along and west of Interstate 75. In addition to the severe hazards, heavy rainfall is likely, due to many rounds of showers and storms. Scattered to possibly numerous instances of flooding are likely with the greatest threat along and west of Interstate 75. This threat will be most amplified from the evening until early Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. Afterwards, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter reports will be needed today and tonight.
In the hours before
Special weather statement, May 8, 5:08 AM EDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
508 AM EDT Wed May 8 2024
TNZ041-074-081000-
Cocke Smoky Mountains TN-Sevier Smoky Mountains TN-
508 AM EDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN COCKE AND SOUTHEASTERN
SEVIER COUNTIES THROUGH 600 AM EDT...
At 508 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Smoky Mountains-Big Creek, or 14 miles east of
Gatlinburg, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gatlinburg, Smoky Mountains-Newfound Gap, Smoky Mountains-Balsam
Mountain, Pittman Center, Round Mountain, Cosby, Hartford, Max Patch,
Waterville, and Great Smoky Mountains National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3576 8344 3589 8307 3593 8290 3592 8291
3588 8290 3587 8292 3584 8292 3577 8299
3579 8308 3577 8311 3577 8316 3573 8319
3572 8325 3569 8326 3566 8330 3566 8334
3563 8338 3563 8341
TIME...MOT...LOC 0908Z 258DEG 22KT 3575 8324
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, May 8, 8:46 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Morristown TN
846 AM EDT Wed May 8 2024
VAZ001-005-081330-
Scott VA-Lee VA-
846 AM EDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE AND WESTERN
SCOTT COUNTIES THROUGH 930 AM EDT...
At 846 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dizney, or 8 miles north of Jonesville, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pennington Gap, St. Charles, Duffield, Clinchport, Jasper, Dryden,
and Pattonsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3685 8284 3681 8278 3683 8275 3681 8267
3659 8278 3675 8313 3678 8313 3680 8310
3683 8310 3684 8308 3685 8307 3686 8303
3685 8301 3686 8300 3687 8292
TIME...MOT...LOC 1246Z 289DEG 28KT 3680 8311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DGSSpecial weather statement, May 8, 9:31 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
931 AM EDT Wed May 8 2024
TNZ013-014-037-081415-
Claiborne TN-Union TN-Campbell TN-
931 AM EDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN CLAIBORNE...NORTHEASTERN
CAMPBELL AND NORTHERN UNION COUNTIES THROUGH 1015 AM EDT...
At 931 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of La Follette, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
La Follette, New Tazewell, Tazewell, Harrogate, Springdale, Arthur,
Rose Hill, Sharps Chapel, Sandlick, and Clairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3655 8355 3634 8365 3633 8366 3634 8367
3634 8368 3632 8368 3630 8369 3629 8368
3627 8370 3638 8412 3657 8402
TIME...MOT...LOC 1331Z 282DEG 33KT 3645 8401
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DGSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:23 PM EDT | Special Weather Statement | MRX | Marion | 52 min |
| May 8, 2:28 AM EDT | Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 30 hr |
| May 8, 5:08 AM EDT | Special Weather Statement | MRX | Cocke | 52 min |
| May 8, 8:21 AM EDT | Severe Thunderstorm Warning | MRX | Scott | 39 min |
| May 8, 8:48 AM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 42 min |
| May 8, 9:21 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 54 min |
| May 8, 9:31 AM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 3 hr |
| May 8, 9:31 AM EDT | Special Weather Statement | MRX | Claiborne | 44 min |
| May 8, 9:44 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Union | 46 min |
| May 8, 10:07 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 38 min |
| May 8, 10:19 AM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins | 41 min |
| May 8, 10:43 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Grainger, Jefferson, Knox, Sevier, Union | 25 min |
| May 8, 10:53 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Hawkins | 52 min |
| May 8, 11:15 AM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 45 min |
| May 8, 11:25 AM EDT | Special Weather Statement | MRX | Sevier | 35 min |
| May 8, 11:33 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 42 min |
| May 8, 11:57 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 48 min |
| May 8, 12:07 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi, Washington | 38 min |
| May 8, 12:39 PM EDT | Special Weather Statement | MRX | Loudon | 51 min |
| May 8, 12:45 PM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Cocke, Hamblen, Jefferson, Knox and 7 more | 2 hr |
| May 8, 1:01 PM EDT | Flash Flood Warning | MRX | Loudon, Meigs, Rhea, Roane | 119 min |
| May 8, 1:33 PM EDT | Special Weather Statement | MRX | Blount, Sevier | 42 min |
| May 8, 2:58 PM EDT | Areal Flood Advisory | MRX | Loudon, Meigs, Rhea, Roane | 3 hr |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.